# SDR LV02004F00000

- Difficulty date: May 9, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N998BC
- Make and model: Cessna 550
- Aircraft serial: 5500665
- Engine: Pwa JT15D4
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: AL5112
- Condition: Malfunctioned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE AL5112 POWER SUPPLY DOES NOT HAVE ENOUGH POWER TO LIGHT THE FORWARD CABIN FLUORESCENT BULBS.  IT IS RATED TO LIGHT 52 INCHES OF BULB AND MFG HAS 2 BULBS EQUALING 69 INCHES INSTALLED.  THIS IS THE WAY IT IS IN THE PARTS MANUAL.  FOUND THE PROBLEM AFTER REPLACEMENT OF NUMEROUS PARTS IAW MFG TECH REPS THAT COULDN’T FIGURE OUT THE PROBLEM.  FINALLY I GOT SOME ANSWERS FROM MFG AND WE CAME TO THE CONCLUSION THAT MFG CREATED A LIGHTING SYSTEM USING MFG PART, BUT  SEEM TO HAVE OVERLOOKED THAT EACH POWER SUPPLY CAN ONLY POWER UP TO 52 INCHES OF BULB.
